| Catalog Number |
01.36.067 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
07/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26-jul-2023.Lot 2116618: (b)(4) manufactured and released on 13-apr-2022.Expiration date: 2027-03-30.No anomalies found related to the problem.To date, (b)(6) of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision 6 months from the primary tha due to a loose stem.In the radiographic image provided, the stem looks slightly undersized.The reason of this choice cannot be assessed on the basis of a single lateral radiographic projection.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
Event or Problem Description
At about 6 months from the primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.